# SDR JYDR2013FA0000420

- Difficulty date: July 26, 2013
- Submitted: July 26, 2013
- Operation: General aviation
- Filed by: Erickson Incorporated, repair station JYDR439F
- Aircraft: N229AC
- Make and model: Skrsky S64E
- Aircraft serial: 64018
- Aircraft time: 9,876 hours, 7,065 cycles
- Engine: Pwa JFTD12A4A
- Engine time: 4,558 hours
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor Wheel
- Part number: 670403
- Part serial: M103AA0082
- Condition: Cracked
- Location: Compressor
- Part time: 2,992 hours, 1,458 cycles
- Component: Compressor, Pwa, JFTD12A4A
- Component part number: JFTD12A4A
- Stage of operation: IN
- How discovered: D
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPRESSOR WAS BEING OVERHAULED. DURING NDT CRACKS WERE FOUND AT THE TIE ROD HOLES.
